Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have just returned from nursing home. My right leg

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 12332 Questions

default
Posted on Fri, 1 Feb 2019 in Lump
Question: I have just returned from nursing home. My right leg is weeping watery substance enough to wet my sock in just a few minutes. I am taking many meds for heart failure, afib, but this has never happened before. It is the lower portion of my leg just above and from the ankle. What could be causing this...did not happen in nursing home.
doctor
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Possibly lymphatic outflow, please post photos

Detailed Answer:
Hi.
Thanks for your query.
Noted the history in details and understood your concerns.

The most probable cause I can think about with the history that you have provided is oozing of the lymph may be from a small wound or so.
Lymph is the only fluid that is clear.

If possible, please post/upload the clear focused photos of the area for me to assist you better.

Also, apply liquid Povidone Iodine to avoid secondary infection.
Elevate the foot above heart level in laying down position to possibly reduce the pressure so that the oozing stops.

Do consult your Doctor as you may need proper clinical evaluation supported by investigations like Ultrasonography with color Doppler of the affected limb, inguinal and iliac area for lymph nodes and so on.

I hope this answer helps you. Let me know if I can assist you further.

Take care.
With Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on